# SDR REXA2014101300896

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,288 hours, 19,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE FUSELAGE SKIN AT FS 598 AT THE SKIN SPLICE AT STRINGER 20L.  THE DENT MEASURES 1 INCH  X 0.63 INCH X 0.017 INCHES DEEP.  REPAIRED IAW EA CRJ253-02971.
